# SDR DALA2015120707423

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK, AROUND FASTENERS FROM BS 1003 TO 1155.  THE CARGO TRACK WAS REPLACED IAW SRM 51-30-1 AND 51-30-2, 51-10-4, 51-10-3 PARS 14 AND 21 AND 38.
